Looking like I just had stroke after Dysport.

I had Dysport in corners of my mouth to for a lift. now i look like i have had a stroke. The dermatologist said it was not due to Dysport. will side of my mouth ever go back to normal? I worried.

Hmmmmm……if the Dysport was done on both sides and both sides are drooping…. I have to respectfully disagree with your dermatologist.

 If just one side is drooping, it’s possible that you have developed Bell’s palsy (which would be NOT related to the Dysport) or did have a little mini-stroke.   So…….if it’s one sided, please see your primary care doctor or neurologist for an evaluation pronto!

Generally, if it’s both sides, it probably is the Dysport.  Dysport diffuses a bit more than Botox so it could have been either the placement of it …….or the fact that it diffused too much. Hopefully very little was used there (you can ask your dermatologist how much), in which case it should gradually wear off over 3-8 weeks.

Hope this helps,  Dr. I


Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers need and deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes!